MAUDE Adverse Event Report: BAXTER HEALTHCARE - HECHINGEN BADEN DIALYZER POLYFLUX 170H; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE - HECHINGEN BADEN DIALYZER POLYFLUX 170H; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 103579
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chills (2191); Alteration In Body Temperature (2682)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The dialyzer was discarded and not available for technical evaluation.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
Reportedly approximately 30 min after treatment start the patient presented with shivering, muscle tension and increased body temperature when using a polyflux 170h dialyzer.The patient received medication (avil, hydrocortisone, perfalgan and saline) for the event.No additional information is available.

Brand Name
POLYFLUX 170H
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE - HECHINGEN BADEN DIALYZER
hechingen
MDR Report Key7156316
Report Number9611369-2017-00183
Device Sequence Number16632227
Product Code KDI
UDI-Device Identifier07332414037932
UDI-Public(01)07332414037932
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K043342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Catalogue Number103579
Device Lot Number7-4600-H-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2017
Initial Report FDA Received Date12/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;